Alert archive / Arkansas / Special Weather Statements in 2013
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 1, 2013, 4:13 AM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 4:13 AM CDT (09:13 UTC)
- Expired
- Jun 1, 2013, 5:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 29 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:50 AM CDT | TSTM WND DMG | Denning, AR | TREE DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
398
WWUS84 KTSA 010913
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT SAT JUN 1 2013
ARZ019-020-029-OKZ076-011000-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
413 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCKE TO 3 MILES WEST OF BLOOMER TO PATTERSON...MOVING
EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3494 9441 3490 9444 3490 9451 3528 9429
3575 9416 3576 9369
TIME...MOT...LOC 0913Z 270DEG 35KT 3569 9406 3528 9416
3498 9433
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 1, 4:04 AM CDT, 9 minutes earlier.
Area forecast discussion, Jun 1, 4:04 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SAT JUN 1 2013
.DISCUSSION...
ONGOING CONVECTION REMAINS STRONG FROM INTERSTATE 40 SOUTHWARD
WITH AN AXIS OF SIGNIFICANT FLOODING LIKELY. THE SYNOPTIC COLD
FRONT HAS PUSHED INTO NORTHWEST OKLAHOMA AND WILL MARK THE
CLEARING BOUNDARY AS IT SWEEPS SOUTHEASTWARD DURING THE DAY. ANY
SVR WEATHER RISK LOOKS TO ISOLATED THROUGH THE MORNING PRIMARILY
ACROSS SE OK INTO WEST CENTRAL AR. NOTICEABLY DRIER AIR WILL
FOLLOW THE FRONT WITH MILD AND TRANQUIL CONDITIONS EXPECTED SUNDAY
INTO MONDAY.
LOW THUNDERSTORM CHANCES RETURN ACROSS NE OK WITHIN THE WARM
ADVECTION PATTERN BY TUESDAY...WITH A MORE UNSETTLED PATTERN
DEVELOPING BY MID TO LATE WEEK AS NORTHWESTERLY FLOW ALOFT
DEVELOPS ACROSS THE PLAINS WITH A WEAK FRONTAL BOUNDARY WORKING
INTO THE REGION. TEMPS ARE LIKELY TO REMAIN NEAR SEASONAL NORMALS
AROUND MID WEEK AND THEN BECOME LARGELY DEPENDENT ON PRECIP
COVERAGE BY LATE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 55 75 53 / 40 0 0 10
FSM 82 60 77 56 / 70 10 0 10
MLC 80 57 76 55 / 70 10 0 10
BVO 80 53 75 52 / 20 0 0 10
FYV 77 54 71 49 / 60 10 10 10
BYV 78 54 73 52 / 60 10 10 10
MKO 79 57 74 54 / 60 10 0 10
MIO 81 54 74 52 / 20 10 10 10
F10 79 57 75 55 / 70 10 0 10
HHW 83 61 79 58 / 60 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 31, 5:35 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 535 PM CDT FRI MAY 31 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 535 PM CDT FRI MAY 31 2013 ...SIGNIFICANT SEVERE WEATHER AND FLOODING POTENTIAL THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... THE STAGE HAS BEEN SET FOR A SIGNIFICANT SEVERE WEATHER AND FLOODING EVENT TO TAKE PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND TONIGHT. THE POTENTIAL IS THERE FOR LARGE AND VIOLENT TORNADOES...BASEBALL SIZE HAIL...80 MILE AN HOUR WINDS AND TORRENTIAL RAINS THAT WILL PRODUCE LIFE THREATENING FLOODING. THUNDERSTORMS ARE DEVELOPING LATE THIS AFTERNOON IN THE VICINITY OF A FRONTAL BOUNDARY THAT EXTENDS FROM SOUTHEAST KANSAS INTO WESTERN OKLAHOMA AND NEAR A DRYLINE THAT EXTENDS NORTH TO SOUTH ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS ARE EXPECTED TO INTENSIFY RAPIDLY INTO SUPERCELLS AS THE AIRMASS ACROSS THE REGION IS EXTREMELY UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR IN PLACE. THESE SUPERCELLS WILL MOVE INTO MUCH OF NORTHEAST OKLAHOMA THIS EVENING AND WILL BE CAPABLE OF PRODUCING LARGE AND VIOLENT TORNADOES...BASEBALL SIZE HAIL AND 80 MILE AN HOUR WINDS. TOWARDS MIDNIGHT...THE SEVERE MODE WILL TRANSITION TOWARDS A STRAIGHT LINE WIND AND LARGE HAIL RISK. HOWEVER...THE THREAT FOR TORANDIC SUPERCELLS MAY EXIST THROUGH THE OVERNIGHT HOURS. ADDITIONALLY...THE MID AND UPPER LEVEL WIND FIELDS ARE FORECAST TO PARALLEL THE SURFACE FRONT AS IT SAGS INTO NORTHEAST OKLAHOMA...WHICH IS INDICATIVE OF REPEATED ROUNDS OF STORMS OVER THE SAME AREAS. MANY AREAS ACROSS EASTERN OKLAHOMA HAVE ALREADY REACHED SATURATION ALONG WITH MANY MAIN STEM RIVERS ALREADY IN FLOOD. ADDITIONAL RAINFALL WILL RAPIDLY ESCALATE THE ONSET OF FLASH FLOODING. SEE /OKCFFATSA/ FOR FLOOD WATCH DETAILS. AREAL COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL WILL PUSH SOUTHEAST OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... STORMS WILL BE ONGOING SATURDAY MORNING AS THE SLOW MOVING FRONTAL BOUNDARY IS SLOW TO CLEAR THE REGION. DRIER AND COOLER AIR WILL WORK IN BEHIND THE BOUNDARY FROM NORTH TO SOUTH...WITH SEVERAL DAYS OF SETTLED WEATHER EXPECTED IN THE WAKE OF THIS FRONT. THUNDERSTORM CHANCES RETURN MONDAY NIGHT AS THE UPPER PATTERN TRANSITIONS TO A MORE NORTHWESTERLY FLOW. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 1, 2:48 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
248 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD EUFAULA 35.29N 95.58W
06/01/2013 MCINTOSH OK LAW ENFORCEMENT
STREETS FLOODED/CLOSED
&&
MATLocal storm report, Jun 1, 2:49 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD STIGLER 35.25N 95.12W
06/01/2013 HASKELL OK LAW ENFORCEMENT
STREET FLOODED/CLOSED. WATER IN A FEW HOMES.
&&
MATLocal storm report, Jun 1, 2:50 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD SALLISAW 35.46N 94.79W
06/01/2013 SEQUOYAH OK LAW ENFORCEMENT
STREETS FLOODED.
&&
MATSpecial weather statement, Jun 1, 2:52 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT SAT JUN 1 2013
OKZ072-074>076-010830-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
252 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TAMAHA TO 6 MILES NORTH OF
PANOLA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...
VIAN...BRUSHY...SHORT...PANOLA...RED OAK...SUMMERFIELD...FANSHAWE...
WISTER...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
COWLINGTON...BRUSHY LAKE STATE PARK AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3483 9477 3493 9537 3537 9513 3546 9505
3546 9508 3553 9504 3560 9447
TIME...MOT...LOC 0753Z 268DEG 32KT 3545 9497 3502 9520Special weather statement, Jun 1, 3:27 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT SAT JUN 1 2013
ARZ019-029-OKZ072-076-010915-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
327 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 323 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF BRUSHY TO COWLINGTON TO 7 MILES
NORTHWEST OF FANSHAWE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS
INCLUDE...MULDROW...POTEAU...WISTER...SHADY
POINT...SPIRO...ARKOMA...PLEASANT HILL...LIBERTY...MULBERRY...FORT
SMITH....GREENWOOD...MANSFIELD...MOUNTAINBURG...VAN
BUREN...ALMA...NATURAL DAM...FIGURE FIVE...LAKE FORT SMITH AND FORT
SMITH REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3566 9407 3551 9403 3544 9408 3522 9408
3521 9402 3514 9403 3514 9413 3510 9414
3507 9423 3495 9424 3492 9443 3494 9500
3495 9493 3517 9493 3521 9482 3564 9474
3564 9453 3567 9447 3568 9448 3567 9398
TIME...MOT...LOC 0823Z 270DEG 35KT 3559 9463 3527 9469
3500 9500Special weather statement, Jun 1, 4:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT SAT JUN 1 2013
ARZ019-020-029-OKZ076-011000-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
413 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCKE TO 3 MILES WEST OF BLOOMER TO PATTERSON...MOVING
EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3494 9441 3490 9444 3490 9451 3528 9429
3575 9416 3576 9369
TIME...MOT...LOC 0913Z 270DEG 35KT 3569 9406 3528 9416
3498 9433The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Tornado Warning | TSA | Craig, Nowata | 38 min |
| May 31, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 31, 7:27 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 31, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| May 31, 7:40 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 35 min |
| May 31, 7:42 PM CDT | Flash Flood Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more | 12 hr |
| May 31, 7:48 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Washington | 27 min |
| May 31, 8:12 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| May 31, 8:34 PM CDT | River Flood Warning | TSA | Cherokee | 65 hr |
| May 31, 8:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 31, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| May 31, 8:49 PM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 31, 8:59 PM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 42 min |
| May 31, 9:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| May 31, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 67 min |
| May 31, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| May 31, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 47 min |
| May 31, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 40 min |
| May 31, 10:51 PM CDT | Tornado Warning | TSA | Craig, Delaware | 24 min |
| May 31, 11:03 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 27 min |
| May 31, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 41 min |
| May 31, 11:12 PM CDT | High Wind Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 4 hr |
| May 31, 11:23 PM CDT | Tornado Warning | TSA | Delaware | 37 min |
| May 31, 11:24 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
| May 31, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 67 min |
| May 31, 11:56 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 49 min |
| May 31, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Jun 1, 12:11 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| Jun 1, 12:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 12:25 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more | 50 min |
| Jun 1, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Jun 1, 12:37 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 48 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 30 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 45 min |
| Jun 1, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 56 min |
| Jun 1, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Jun 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 40 min |
| Jun 1, 2:20 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 1, 2:52 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Jun 1, 3:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 1, 4:25 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jun 1, 5:28 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:43 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Jun 1, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Jun 1, 6:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 6 hr |
| Jun 1, 7:31 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 8:17 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 12 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 26 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 60 hr |
| Jun 1, 10:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Jun 1, 11:36 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 20 hr |
| Jun 1, 1:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 6:18 PM CDT | River Flood Warning | TSA | Pushmataha | 27 hr |
| Jun 1, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Washington | 49 min |
| Jun 1, 2:28 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 32 min |
| Jun 1, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 35 min |
| Jun 1, 3:05 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Jun 1, 3:18 PM CDT | River Flood Advisory | TSA | Crawford, Sebastian | 36 hr |
Nearby
Special Weather Statements in Arkansas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.